# SDR ASOA200900664

- Difficulty date: June 13, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 11,278 hours, 9,362 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DR WILL NOT OPEN. CABLES ON DOOR APPEAR TO BE BINDING ON SOMETHING. IT TOOK SEVERAL ATTEMPTS OF CLOSING AND OPENING THE DOOR BEFORE IT FINALLY OPENED.  ( PASSENGER DOOR POWER ASSIST SYS )
